MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/23/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 280 mg/dl (fasting); the customer did not remember when this result was taken and did not see it in the meter memory.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.Customer is pregnant.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer also stated that she is comparing the results of the truemetrix air meter against another handheld meter; actual meter to meter comparison results were not provided.During the call on (b)(6) 2018 , a back to back blood test was not performed by the customer.The product is not stored according to specification and is being stored in customer's purse.The test strip lot manufacturer's expiration date is 02/16/2019 and open vial date is december 2017.The meter memory was reviewed for previous test result history (customer is not concerned with the results of 77 or 85 mg/dl): (b)(6).The customer is concerned with this result: the customer is concerned with a result of 280 mg/dl (fasting), customer does not know remember when the result was taken and does not see it in the meter.The customer is not concerned with the result of 77 mg/dl or 85 mg/dl.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7241024
Report Number1000113657-2018-00142
Device Sequence Number1157829
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1